Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Hot flushes, disturbed sleep. Taking Livial. Due for veins treatment. Possibility of blood clot during medication?

I have been prescribed livial as my hot flushes are affecting me in my work as I deal with the general public all day. Also, I am waking 3 - 5 times a night, therefore not getting enough blocks of sleep. My main. Oncern is that in September I am getting my veins done by laser and I am flying overseas in August, is there reason for concern with blood clots whilst on Livial.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Hematologist 's  Response
Apr 2015
Hi, dear
I have gone through your question. I can understand your concern.

Livial is used as hormone replacement therapy to treat hot flush. It can increase the tendency of blood clot. But chances are low. But it is better to consult your treating doctor once. If he permits you can use livial.

Hope I have answered your question.
If you have any doubts then feel free to ask me. I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Answered: Tue, 4 Jul 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor